# SDR F3LA00082

- Difficulty date: May 5, 2000
- Submitted: June 21, 2000
- Operation: Air carrier
- Aircraft: N271FL
- Make and model: Boeing 737-2L9
- Aircraft serial: 22734
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEN - DURING C-7 CHECK, INSPECTION REPORTED A 1 INCH CRACK IN INTERCOSTAL AT LBL 5.7 FORWARD PRESSURE BULKHEAD BETWEEN WL 195 AND WL 194 BEHIND LANDING GEAR LEVER U SWITCH.  MAINTENANCE REPAIRED CRACK PER SRM 53-10-11, FIGURE 8.  (M)
